# SDR CALA2016112600975

- Difficulty date: November 26, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N45956
- Make and model: Boeing 787-9
- Aircraft serial: 40918
- Aircraft time: 5,638 hours, 651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L FORWARD EMERGENCY FLASHLIGHT WILL NOT TEST, GREEN. REMOVED AND REPLACED FLASHLIGHT BATTERY, OK FOR SERVICE. AMM 25-64-00-00B-921A-A
